Alert archive / Colorado / Red Flag Warnings in 2023
Red Flag Warning 44, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Sep 3, 2023, 2:38 PM MDT for 9 counties in Colorado. It took effect at Sep 4, 2023, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 3, 2023, 2:38 PM MDT (20:38 UTC)
- In effect from
- Sep 4, 2023, 12:00 PM MDT
- Expired
- Sep 4, 2023, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Crowley County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 85 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.6 hours before the alert went out and 319 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2948 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
403 WWUS85 KPUB 032038 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 238 PM MDT Sun Sep 3 2023 COZ228>230-233-041245- /O.UPG.KPUB.FW.A.0035.230904T1800Z-230905T0200Z/ /O.NEW.KPUB.FW.W.0044.230904T1800Z-230905T0200Z/ Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Eastern Las Animas County Including Pinon Canyon- 238 PM MDT Sun Sep 3 2023 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 228, 229, 230, AND 233... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from noon to 8 PM MDT Monday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 228, 229, 230 and 233. * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 12 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ231-232-041245- /O.NEW.KPUB.FW.W.0044.230904T1800Z-230905T0200Z/ Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- 238 PM MDT Sun Sep 3 2023 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT MONDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 231 AND 232... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from noon to 8 PM MDT Monday. * Affected Area...Fire Weather Zones 231 and 232. * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 12 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
5 follow-up statements
525 WWUS85 KPUB 040950 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 350 AM MDT Mon Sep 4 2023 COZ237-050200- /O.EXA.KPUB.FW.W.0044.230904T1800Z-230905T0200Z/ Baca County Including Springfield and Eastern Comanche Grasslands- 350 AM MDT Mon Sep 4 2023 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 237... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from noon today to 8 PM MDT this evening. * Affected Area...Fire Weather Zone 237. * Winds...Southwest 10 to 20 mph with gusts up to 30 mph. * Relative Humidity...As low as 14 percent. * Temperatures...Up to 100. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ228>233-050200- /O.CON.KPUB.FW.W.0044.230904T1800Z-230905T0200Z/ Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- 350 AM MDT Mon Sep 4 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 228, 229, 230, 231, 232, AND 233... * Affected Area...Fire Weather Zones 228, 229, 230, 231, 232 and 233. * Winds...Southwest 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 12 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
536 WWUS85 KPUB 041340 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 740 AM MDT Mon Sep 4 2023 COZ228>233-237-050200- /O.CON.KPUB.FW.W.0044.230904T1800Z-230905T0200Z/ Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Baca County Including Springfield and Eastern Comanche Grasslands- 740 AM MDT Mon Sep 4 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 228, 229, 230, 231, 232, 233, AND 237... * Affected Area...Fire Weather Zones 228, 229, 230, 231, 232, 233 and 237. * Winds...Southwest 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 12 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
310 WWUS85 KPUB 041712 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 1112 AM MDT Mon Sep 4 2023 COZ234>236-050200- /O.EXA.KPUB.FW.W.0044.230904T1800Z-230905T0200Z/ Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- 1112 AM MDT Mon Sep 4 2023 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 234, 235, AND 236... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect until 8 PM MDT this evening. * Affected Area...Fire Weather Zones 234, 235 and 236. * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 12 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ228>233-237-050200- /O.CON.KPUB.FW.W.0044.230904T1800Z-230905T0200Z/ Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Baca County Including Springfield and Eastern Comanche Grasslands- 1112 AM MDT Mon Sep 4 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 228, 229, 230, 231, 232, 233, AND 237... * Affected Area...Fire Weather Zones 228, 229, 230, 231, 232, 233 and 237. * Winds...Southwest 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 11 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
030 WWUS85 KPUB 042041 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 241 PM MDT Mon Sep 4 2023 COZ228>237-050200- /O.CON.KPUB.FW.W.0044.000000T0000Z-230905T0200Z/ Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 241 PM MDT Mon Sep 4 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 228, 229, 230, 231, 232, 233, 234, 235, 236, AND 237... * Affected Area...Fire Weather Zones 228, 229, 230, 231, 232, 233, 234, 235, 236 and 237. * Winds...Southwest 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 11 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
921 WWUS85 KPUB 050146 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 746 PM MDT Mon Sep 4 2023 COZ228>237-050300- /O.EXP.KPUB.FW.W.0044.000000T0000Z-230905T0200Z/ Pueblo County Including Pueblo- Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Eastern Las Animas County Including Pinon Canyon- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 746 PM MDT Mon Sep 4 2023 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 228, 229, 230, 231, 232, 233, 234, 235, 236, AND 237... Humidity values will continue to increase, as winds decrease, through the evening. Therefore the Red Flag Warning will be allowed to expire at 8 PM. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Sep 3, 11:23 AM MDT, 3 hours 15 minutes earlier.
Area forecast discussion, Sep 3, 11:23 AM MDT, 3 hours 15 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1123 AM MDT Sun Sep 3 2023 .SHORT TERM...(Today and tonight) Issued at 337 AM MDT Sun Sep 3 2023 Key Messages: 1) Hot temperatures over the region - roughly 10F above normal. 2) Gusty and erratic winds from thunderstorms developing over the mountains. Those impacts will translate over the mountain valleys and I-25 corridor as the storms push off of the mountains. An open wave will begin to impact southern Colorado throughout the short term forecast period (6am Sunday through 6am Monday) by aiding in bringing hot temperatures, mountains showers and thunderstorms, and gusty winds from those mountain storms reaching the lower elevations. The high temperatures across the plains will range the 90s to low 100s, depending on the elevation you are located (higher elevations = lower temperatures). For some context, the normal value for this time of year for Alamosa, Colorado Springs, and Pueblo are 78, 81, and 88 respectively and the forecast high temperatures are 85, 91, and 97 - so quite a bit above normal for this time of year. The hot temperatures and the relatively dry air will create lower relative humidity values. Over the plains RH values will range from 10% to 20%, which brings up fire weather concerns, but the winds are not expected to be strong enough for fire weather highlights. Conversely in the San Luis Valley, the winds are expected to be gusty, but the RH values are expected to be too high for fire weather highlights. In both cases, warm and dry conditions are expected. As the open wave encroaches upon southern Colorado it'll spark some showers and thunderstorms over the mountains, primarily over the Sangre de Cristos, the Wets, the Sawatch, and Mosquito Mountains. The storms are not expected to be strong, since CAPE values will be below 500 J/kg, but scattered moderate to heavy rain will be possible in those locations. The most impactful weather element from these storm will be gusty winds since an inverted-V sounding is being resolved. Some of the storms over the mountains will make it over the lower elevations, primarily over the mountain valleys (upper Ark, Wet Mountain Valley, and NE portion of the SLV) and the I-25 corridor. Looking at the sounding profiles, wind gusts up to 40 mph are possible from 2PM to sunset over the mountain valleys and from 5PM through sunset over the I-25 corridor. Two areas where people are gathering along the I-25 corridor are the Colorado State Fair in Pueblo and the Labor Day Lift Off in Colorado Springs, both are subject to gusty and erratic winds after 5PM. .LONG TERM...(Monday through Saturday) Issued at 337 AM MDT Sun Sep 3 2023 Models and ensembles in good agreement with the evolution of the upper pattern through the extended period. Very little in the way of precipitation is expected before next weekend. Temperatures will remain hot for much of the extended period. Monday into Tuesday...an upper trough is forecast to lift out of Utah, northeast, into the Northern Plains Monday into Tuesday. Most of the energy associated with this upper trough will pass well to the north on Monday, with the main concern being critical fire weather conditions. Southwesterly flow is forecast to strengthen by Monday afternoon, and mixing will allow for humidity values to drop under 15 percent. A Fire Weather Watch has been issued for for much of the I-25 corridor where fuels have been deemed critical. For areas over the San Luis Valley, Fremont, El Paso and Baca Counties will also see low humidity values and gusty winds, and extreme caution is advised in these areas. As for precipitation, isolated to possibly scattered showers and thunderstorms are possible along the Continental Divide, mainly north of the La Garita Range into the Central Mountains. Any convective activity should dissipate Monday evening as the upper trough lifts away from the region. A cold front is forecast to drop south across the Plains Monday night into Tuesday morning. Areas out near the Kansas border could be gusty Tuesday morning as the cold front passes. Temperatures will be cooler on Tuesday, with highs falling from the mid to upper 90s on Monday, to 80s on Tuesday. Dry conditions are expected across the region. Wednesday into Friday...high pressure is forecast to rebuild across southern Colorado for mid to late week. This will allow temperatures to quickly warm with 90s across the lower elevations. Near critical fire weather conditions will be possible Wednesday across the San Luis Valley and we will continue to monitor fuel conditions. More spotty critical fire weather conditions are possible Thursday and Friday for mountain areas and the San Luis Valley. At this time, it appears dry conditions will prevail across southern Colorado. Saturday and Sunday...weak energy embedded in westerly flow across southern Colorado will bring chances for isolated to scattered showers and thunderstorms to the area. At this time, coverage appears sparse, with thunderstorm activity initiating over the higher terrain, and westerly flow aloft pushing storms out into the Plains. At this time, overall coverage looks pretty sparse, and we will continue to monitor model trends. Temperatures in the mid 80s to lower 90s are forecast through the weekend. Mozley && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1123 AM MDT Sun Sep 3 2023 KCOS and KPUB: VFR conditions are expected over the next 24 hours. Winds and wind gusts will increase this afternoon for both TAF sites, with gusts remaining around 20 knots. Mid to high level clouds will increase this afternoon, and then quickly dissipate this evening. In addition to that, isolated to widely scattered rain showers, and possibly weak thunderstorms, will push east to northeast off the high terrain and out towards the TAF sites. Most precipitation cores will struggle to reach the ground, and will likely remain virga. KALS: VFR conditions are expected over the next 24 hours. Winds and wind gusts will increase this afternoon with gusts remaining around 20 knots. Mid to high level clouds will increase this afternoon, and then quickly dissipate this evening. In addition to that, isolated rain showers, and possibly weak thunderstorms, will develop along the higher terrain around the San Luis Valley today. Some of these showers may push off of the terrain and into the Valley, but confidence is low in that scenario at this time. If any do, the precipitation cores will likely struggle to reach the ground, and remain virga. && .PUB WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Monday afternoon through Monday evening for COZ228>230-233. && SHORT TERM...SKELLY LONG TERM...MOZLEY AVIATION...SIMCOE
Hazardous weather outlook, Sep 3, 11:36 AM MDT, 3 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1136 AM MDT Sun Sep 3 2023 COZ058>089-093>099-041745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1136 AM MDT Sun Sep 3 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated to scattered showers and thunderstorms are expected over the mountains this afternoon. The storms will push off of the mountains over the mountain valleys and I-25 corridor during the early evening, which may create 40 mph wind gusts over the aforementioned areas. Lighting will be possible over the mountains and the lower elevations. .DAYS TWO THROUGH SEVEN...Monday through Saturday A few showers and thunderstorms will be possible Monday afternoon and evening along the Continental Divide from the La Garita Range, north into the Central Mountains. Wind gusts near 40 mph and lightning are the main thunderstorm risks. Critical fire weather conditions are expected Monday afternoon and evening for much of the region due to gusty winds and low humidity values. Critical fire weather conditions will also be possible on Wednesday for much of the region. A few showers and thunderstorms will be possible over the weekend, initiating over the Mountains, then spreading into the Plains. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. SIMCOE/88
In the hours before
Special weather statement, Sep 3, 1:04 PM MDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Pueblo CO
104 PM MDT Sun Sep 3 2023
COZ087-088-031930-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
104 PM MDT Sun Sep 3 2023
...A strong thunderstorm will impact portions of southeastern
Huerfano and northwestern Las Animas Counties through 130 PM MDT...
At 104 PM MDT, Doppler radar was tracking a strong thunderstorm near
Aguilar, or 22 miles east of Indian Creek on the southeastern Spring
Burn Scar, moving east at 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern
Huerfano and northwestern Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3743 10473 3751 10478 3766 10456 3744 10444
TIME...MOT...LOC 1904Z 250DEG 11KT 3748 10471
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
PSThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 3:39 AM MDT | Fire Weather Watch | PUB | Huerfano, Las Animas, Pueblo | 11 hr |
| Sep 3, 1:04 PM MDT | Special Weather Statement | PUB | Huerfano | 26 min |
| Sep 3, 4:55 PM MDT | Special Weather Statement | PUB | Pueblo | 35 min |
Nearby
Red Flag Warnings in Colorado, 2023Every red flag warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.